MathSciNet Relay Station
MathSciNet bibliographic data
MR594164 65D15
Luke, Yudell L. Computations of coefficients in the polynomials of Padé approximations by solving systems of linear equations. J. Comput. Appl. Math. 6 (1980), no. 3, 213–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement